# SDR CA021003002

- Difficulty date: September 13, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,829 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Liner
- Condition: Worn
- Location: Brake Assy
- Component: Brake, Cleveland, 03024400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND 10 PERCENT OF BRAKE LININGS WORN BEYOND LIMITS STATED IN CLEVELAND BRAKE MANUAL. EVEN THOUGH LININGS ARE WORN OUT WEAR INDICATORS SHOW BRAKE ASSEMBLY AT HALF LIFE.
